首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Homoclinic solutions for second order discrete p -Laplacian systems
  • 本地全文:下载
  • 作者:Xiaofei He ; Peng Chen
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2011
  • 卷号:2011
  • 期号:1
  • 页码:57
  • DOI:10.1186/1687-1847-2011-57
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:Some new existence theorems for homoclinic solutions are obtained for a class of second-order discrete p-Laplacian systems by critical point theory, a homoclinic orbit is obtained as a limit of 2kT-periodic solutions of a certain sequence of the second-order difference systems. A completely new and effective way is provided for dealing with the existence of solutions for discrete p-Laplacian systems, which is different from the previous study and generalize the results. 2010 Mathematics Subject Classification: 34C37; 58E05; 70H05.
  • 关键词:homoclinic solutions ; discrete variational methods ; p -Laplacian systems
国家哲学社会科学文献中心版权所有